Ethical inequality measures and the redistribution of income when needs differ
No abstract is available for this item.
If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Volume (Year): 5 (2007)
Issue (Month): 3 (December)
|Contact details of provider:|| Web page: http://springerlink.metapress.com/link.asp?id=111137|
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Bourguignon, Francois, 1989. "Family size and social utility : Income distribution dominance criteria," Journal of Econometrics, Elsevier, vol. 42(1), pages 67-80, September.
- Ebert, Udo, 2000. "Sequential Generalized Lorenz Dominance and Transfer Principles," Bulletin of Economic Research, Wiley Blackwell, vol. 52(2), pages 113-22, April.
- Dagum, Camilo, 1990. "On the relationship between income inequality measures and social welfare functions," Journal of Econometrics, Elsevier, vol. 43(1-2), pages 91-102.
- Anthony Shorrocks, 2004. "Inequality and welfare evaluation of heterogeneous income distributions," Journal of Economic Inequality, Springer, vol. 2(3), pages 193-218, July.
- Ebert, Udo, 1995.
"Income inequality and differences in household size,"
Mathematical Social Sciences,
Elsevier, vol. 30(1), pages 37-55, August.
- Ebert U., 1996. "Income inequality and differences in household size," Mathematical Social Sciences, Elsevier, vol. 31(1), pages 57-58, February.
- Donaldson, David & Pendakur, Krishna, 2004. "Equivalent-expenditure functions and expenditure-dependent equivalence scales," Journal of Public Economics, Elsevier, vol. 88(1-2), pages 175-208, January.
- Ebert, Udo, 2004. "Coherent inequality views: linear invariant measures reconsidered," Mathematical Social Sciences, Elsevier, vol. 47(1), pages 1-20, January.
When requesting a correction, please mention this item's handle: RePEc:kap:jecinq:v:5:y:2007:i:3:p:263-278. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla)or (Christopher F. Baum)
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.